NRHA Critical Access Hospital Conference 2018 • Sept. 26-28, Kansas City, Mo.

All general sessions take place in the Chicago Room • Subject to change • Current as of 9.17.18

Wednesday, Septe	ember 26									
Critical Access Hos	spital Conference Beg	ins and	l Rural Health Clinic Confere	nce Continues						
Noon – 4:30 pm	Exhibitors Move In									
1 – 1:15 pm				Welcome						
1:15 – 2:30 pm	The Pennsylvania Rural Health Model - A Pathway to Sustainability for Rural Hospitals (75 m)									
	Lauren Hughes, MD, Pennsylvania Department of Health, Deputy Secretary for Health Innovation									
2:30 – 3 pm	Break									
3 – 4 pm	National Legislative Update (60 m)									
	Maggie Elehwany, JD, National Rural Health Association, Government Affairs and Policy Vice President									
4 – 5 pm	Ethical Case for Excellence in Rural Health Care Delivery (60 m)									
	Benjamin Anderson, Kearny County Hospital, CEO, with Garrett Burton, Baylor University pre-medical student									
5 – 7 pm	RHC-CAH Networking Reception									
Thursday, Septem	ber 27									
7 – 8 am	Continental Breakfast									
8 – 9 am	American Hospital Association Regulatory Update - John Supplitt, American Hospital Association Constituency Sections, Senior Director									
9 – 10:30 am	Networking break – Exhibit Hall									
	9 – 9:45 a.m.	Partner featured session – Fixing Up Your Brand (45 m)								
		Mike Milligan, Legato Healthcare Marketing, President								
	Erin Frank, Horizon Health, PR/Marketing Manager									
	9:45 – 10:30 a.m.	10:30 a.m. Partner featured session – Collaborating with Local Practices: One Hospital's Success Story (45 m)								
	Kristi Gatrell, Big Horn Hospital Association, CEO									
		Lisa	Lisa McQueen, Director of Hospital Sales, athenahealth							
10:30 – 11:45 am	1B – Financial		1C – Leadership	1D – Quality	1E – Best Practices	1F – General				
	Physician Compensation		CEO Turnover in Rural	Obstetric Care Access and	The Strategy of Wellness	CAHs Can! Measure and				
	Models in a Changing Environment		America – Research Results Mark Bittle, DrPH	Maternity Unit Closures* Benjamin Anderson	Andrew Buffenbarger Josh Newton	improve quality of care + Sarah Brinkman				
	Ralph Llewellyn		Lilly Engineer, MD	Carrie Henning-Smith, PhD	Steve Tenhouse	Aaron Saude				
	Michele Olivier		Mark O'Neil	Katy Kozhimannil, PhD	5 0000 re 5 000	Sarah Young				
			Brock Slabach	•						
			Alexander Yaffe							
Room	Benton		Chouteau A	Chouteau B	Van Horn A	Van Horn B				
11:45 am – 2 pm	Networking Lunch									
	12 – 12:45 p.m.		Partner featured session - CAH Formula for Keeping Patients in Their Communities - Cerner (45 m)							
			Tim Braun, Chief Operations Officer, Carol County Memorial Hospital							
	1 – 1:45 p.m.	sure Success (45 m)								
		J. Pa	J. Patrick Murphy, Vice President of Business Services, TruBridge							

2 – 3:15 pm	2A – APM	2B – Financial	2C – Leadership	2D – Quality	2E – Best Practices	2F – General					
	Banding Together: The Future of RH Through Pop Health Tim Gronninger Tim Putnam, DHA Rich Scheinblum	Obtaining the Medicare Reimbursement You Are Entitled To Steve Parde	Leading for Success: Creating a Committed Workforce David Burd John Roberts	Changing Direction: Finding Sepsis Early and Stopping It* Hannah Schoendaler Amanda Volchko	Obstetric Safety Net Following Labor and Delivery Closure Rebecca Carter	COPD National Action Plan (90 min) + Owmy Bouloute Paul Moore, DPh					
Room	Benton A	Benton B	Chouteau A	Chouteau B	Van Horn A	Van Horn B					
3:15 – 3:30 pm	Networking Break										
3:30 – 4:15 pm	Plenary Session (45 min)										
	Creating Meaningful Academic-Community Workforce Partnerships										
	Tom Morris, Health Resources and Services Administration, Associate Administrator for Rural Health Policy										
	Corps, Director										
	Brock Slabach, National Rural Health Association, Senior Vice President of Member Services										
4:15 – 5:15 pm	Plenary Session (60 min)										
	Beyond Survival: Creating True Grit Teams Key to Greater Success										
	Rolland Bojo, Catskill Regional Medical Center, Grover Hermann Campus, CEO; Brant Couch, HealthSure, President										
	Robbie Dewberry, Mitchell County Hospital, CEO; Rebecca McCain, Electra Hospital District, CEO										
	Matthew Shahan, West River Health Services										
Friday, September	r 2 8										
8 – 8:30 am	Breakfast										
8:30 - 9:15 am	General Session (45 m)										
	Top 20 CAHs Awards Presentation										
	Brock Slabach, NRHA, Senior Vice President for Member Service										
	Michael Topchik, Chartis Center for Rural Health, National Leader										
9:15 – 9:30 am	Break										
9:30 – 10:45 am	3A – APM	3B – Financial	3C – Leadership	3D – Quality	3E – Best Practices	3F – General					
	The Policy Enabled	Simple No Cost	Changing How	Proving the Value of	The Alphabet Soup of	Positioning Rural Communities					
	Pathway for Virtual	Steps for Cash	We Change	Swing Beds*	Peer Review and	for Population Health					
	Care Delivery	Acceleration	Jane McLeod	Martie Ross, JD	Credentialing	Management of the Future +					
	Penny Osmon Bahr Jenny Boese	Phil Joujon-Roche	Sue Tetzlaff		Dawn Brock Amy Schroeder	Bethany Adams Ashley Anthony					
Room	Benton A	Benton B	Chouteau A	Chouteau B	Van Horn A	Van Horn B					
10:45 am	CAH Adjourns										
10.43 aiii	Chiragouins										

⁺Sessions sponsored by the Federal Office of Rural Health Policy (2) *Quality & Clinical Sessions (8 between conferences)